# SDR AALA20140818005

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 41,661 hours, 17,133 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPLIT AIR SPEED INDICATION ON TAKEOFF.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED CAPTAINS PITOT TUBE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
